# SDR 97FDEA00316

- Difficulty date: May 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68057
- Make and model: Doug DC-10-10CF
- Aircraft serial: 48264
- System (JASC): 2910 · Hydraulic System, Main
- Part: Reservoir
- Part number: AYG70275015
- Condition: Leaking
- Location: Rt Mlg Ww
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: H

## Discrepancy

97-0098, HYD SYS 3 ELEVATOR OFF LT ILLUMINATED.  HYD QTY DROPPED TO 1 GAL.  ACCOMPLISHED RED TAB PROCEDURE.  PRESSURE DROPPED ONLY AFTER PUMPS WERE SHUT OFF.  HYD FLUID FOUND ON POST FLT IN RT WHEEL WELL.  REMOVED AND REPLACED NR 3 RESERVOIR TO STEP B5, M/M 29-12-09.  GRD TEST PRESSURE FILTER INDICATOR POPPED.  REMOVED AND REPLACED FILTER PER M/M 29-12-02. NEEDS LEAK CHECK.  COMPLETED INSTALLATION OF RESERVOIR PER M/M 29-12-09-4.  PRESSURIZED SYSTEM, NO  LEAKS  DETECTED.
